# SDR UPS02239392

- Difficulty date: September 2, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 55,486 hours, 43,683 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK INDICATION FOUND IN RIGHT WALL OF NOSE WHEEL WELL LOCATED AT B S 264.5 APPROX 7 INCHES FROM CEILING CRACK IS APPROX 2 INCHES LONG.  HFEC INSPECT IAW NDT MAN PT6 51-00-00 FIG 4, CRACK CONFIRMED AND ENDS MARKED.  DAMAGE REMOVED IAW SRM 51-10-01, HFEC CARRIED OUT ON CUTOUT NDF.  REPAIR CARRIED OUT IAW SRM 51-40-02 FIG 1
